Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and BuSpar (side effects)

Posted by Cari on June 7, 2000, at 19:39:51

In reply to Re: Serzone and BuSpar (side effects) karmstr1, posted by dari on June 3, 2000, at 14:05:01

Dari,
If you have those dizziness & cold sweat effects from Buspar, I suggest you STOP taking it immediately!!! I had the same effects and an incompetant doctor who told me to keep taking it. Well the effects never went away, and only got worse. Upon quitting the Buspar, it took another 3 wks for the junk to get out of my system. Please read my posting near the top about Buspar. As for Effexor, it made me shake constantly like I'd just had too many cups of coffee. Check out Remeron. It's newer, pretty much helps everyone sleep and seems to be a very effective anti depressant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[36485]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cari thread:35778
URL: http://www.dr-bob.org/babble/20000603/msgs/36485.html